# SDR SWAA2016091255662

- Difficulty date: August 24, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 68,460 hours, 54,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 3530969
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL WEB CORRODED BETWEEN BS 767 TO BS 787, RBL 20.  R & R WEB ASSY IAW SRM.
